MAUDE Adverse Event Report: MEDIVANCE, INC. ¿ 1725056 ARCTIC SUN 5000; ARCTIC SUN DEVICE

MEDIVANCE, INC. ¿ 1725056 ARCTIC SUN 5000; ARCTIC SUN DEVICE
Catalog Number 50000000L
Medical Device Problem Code Circuit Failure (1089)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/07/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that while operating the sn: (b)(6) arctic sun device, the nicu nurse encountered an error message stating.Requested data not placed into memory because of an i/o error.Upon acknowledging the message by pressing ""ok,"" the device screen froze and became unresponsive.The malfunctioning device was promptly replaced with a functional unit sourced from the adult care department to ensure continuity of patient care.User was guided to the settings menu and adjusted the low water level (lwl) to 10.The high-water level (hwl) was already set to 40°c, as the replacement device was a stat unit.Rewarm tab reads from 34.2°c to 36.5°c at a rate of 0.5°c per hour.The patient¿s current temperature was 33.8°c.The user reported that the reservoir felt cold upon receiving the device from the adult unit but confirmed that everything appears to be functioning properly now.
 
Additional Manufacturer Narrative
The reported issue was inconclusive.At this time, the root cause of the reported event could not be determined.The malfunctioning device was promptly replaced with a functional unit sourced from the adult care department to ensure continuity of patient care.User was guided to the settings menu and adjusted the low water level (lwl) to 10.The high-water level (hwl) was already set to 40°c, as the replacement device was a stat unit.Rewarm tab reads from 34.2°c to 36.5°c at a rate of 0.5°c per hour.The patient¿s current temperature was 33.8°c.The user reported that the reservoir felt cold upon receiving the device from the adult unit but confirmed that everything appears to be functioning properly now.The instructions-for-use are found to be adequate.The ifu currently instructs the user on the proper method to use this device to avoid undue injury to the patient and damage to the product a dhr is not required as the device has undergone previous servicing and therefore the reported issue is not manufacturing related.Correction: d udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that while operating the sn: dyavy113 arctic sun device, the nicu nurse encountered an error message stating.Requested data not placed into memory because of an i/o error.Upon acknowledging the message by pressing ""ok,"" the device screen froze and became unresponsive.The malfunctioning device was promptly replaced with a functional unit sourced from the adult care department to ensure continuity of patient care.User was guided to the settings menu and adjusted the low water level (lwl) to 10.The high-water level (hwl) was already set to 40°c, as the replacement device was a stat unit.Rewarm tab reads from 34.2°c to 36.5°c at a rate of 0.5°c per hour.The patient¿s current temperature was 33.8°c.The user reported that the reservoir felt cold upon receiving the device from the adult unit but confirmed that everything appears to be functioning properly now.

Brand Name
ARCTIC SUN 5000
Common Device Name
ARCTIC SUN DEVICE
Manufacturer (Section D)
MEDIVANCE, INC. ¿ 1725056
321 s taylor ave
suite 200
louisville 80027
Manufacturer (Section G)
MEDIVANCE, INC. ¿ 1725056
321 s taylor ave
suite 200
louisville CO 80027
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington, GA 30014
7707846100
MDR Report Key22194232
Report Number1018233-2025-04476
Device Sequence Number15887590
Product Code DWJ
UDI-Device Identifier00801741080159
UDI-Public(01)00801741080159(11)160825
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K161602
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number50000000L
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/07/2025
Supplement Date Received by Manufacturer08/20/2025
Initial Report FDA Received Date06/12/2025
Supplement Report FDA Received Date08/21/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/25/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown